# SDR IPXA10559318

- Difficulty date: April 2, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: BAC1493577
- Condition: Corroded
- Location: Bs 1401-1419
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, CORROSION ON UPPER SURFACE OF RBL 25 STABILIZER STRAP BS 1401 TO BS 1419, WL 201.  BLENDED CORROSION. FOUND TO BE OUT OF LIMITS. FABRICATED, LOCATED, DRILLED, ALODINED AND PRIMED, PAINTED. REPLACED STABILIZER STRAP IAW SRM 51-20-01-0G, SRM 51-40-06
